# SDR UIEA2018123102967

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,632 hours, 15,904 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXAST FAN 2( PERFORMED FIM 21-26- FAULT TREE 808 SYSTEM CHECK NORMAL AT THIS TIME  )
